# SDR 2004FA0000073

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N454PS
- Make and model: Pilats PC1245
- Aircraft serial: 454
- Aircraft time: 496 hours, 400 cycles
- Engine: Pwa PT6A67B
- Engine time: 496 hours, 400 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 5321012077
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF AIRCRAFT FOR INSPECTION, IT WAS DISCOVERED THAT THE LT MLG TO GEAR ACTUATOR ATTACH BOLT WAS BROKEN OFF.  BOLT WAS REMOVED AND REPLACED WITH NEW BOLT SAME P/N 532.10.12.077. DEFECTIVE BOLT WAS SENT TO MFG FOR ANALYSIS.
